# SDR SWI2025F00079

- Difficulty date: January 22, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,731 hours, 31,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1144.00 AT STRINGER L9 HAS CHAFE DAMAGE FROM WATER SPRAYER LINE.   (FILED CLOSED)    REPAIRED DAMAGED SECTION OF FRAME AT FS 1144.00 AT STRINGER L9 IAW REO 670-53-2463 REV -- DATE 2025-02-01.SEE CP 29566492 FOR EDDY CURRENT INSPECTION.
